# SDR IPXA10160446

- Difficulty date: June 7, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR BOTTOM SIDE PUNCTURE ON AFT CARGO FLOORBOARD NR 152LG.  FABRICATED AFT CARGO FLOORBOARD NR 152LG IAW EO A300 5320-16407-D, APPENDIX C.
